By Topic

Homotopy methods for the solution of general modified algebraic Riccati equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Richter, S. ; Gov. Aerosp. Syst. Div., Harris Corp., Melbourne, FL, USA ; Hodel, A.S. ; Pruett, P.G.

In the paper, the authors present a method for the numerical solution of modified algebraic Riccati equations, AT Q+QA-Q Sigma Q+V+F(Q)=0, where the perturbation term F is low rank. They use a continuous homotopy approach with discrete corrections at each homotopy step. Their algorithm requires the solution of several perturbed Lyapunov equations during each iteration; thus they also address the rapid solution of sets of perturbed Lyapunov equations.

Published in:

Control Theory and Applications, IEE Proceedings D  (Volume:140 ,  Issue: 6 )